advertisement
Question
Posted by: pam | 2010/03/19

lyrica

hi, i am suffering from carpal tunnel syndrome and trigger finger in my little finger of same hand and was about to have surgery when my hemoglobin turned out to be very low ist is 7.5 so the doctor has postpond my surgery for 3 months and i am on ferose tab 3 times a day.as time passed the pain has become unbearable and now my doc has given lyrica for pain but what i read and heard is that it has quite a lot of side effects so i am afraid to start it please can u help me in this matter should i start or not and what are the real side effects

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Pam

If I were you, I'd take the Lyrica as the difference it will make should be bigger than the odd chance of you experiencing potential side-effects.

Some of the most common side effects of LYRICA are dizziness, blurry vision, weight gain, sleepiness, trouble concentrating, swelling of your hands and feet, dry mouth, and feeling
"high".

Stop taking LYRICA and call your doctor right away if you have any signs of a serious allergic reaction. Some signs are swelling of your face, mouth, lips, gums, tongue or neck or if you have any trouble breathing, or have a rash, hives or blisters.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Mercie Tomazos | 2010/07/20

Are there any side affects if you stop lyrica suddenly and also do I have to take it for the rest of my life????

Reply to Mercie Tomazos
Posted by: Monica | 2010/06/07

I would like to ask you what is the problems that goes with using Lyrica. I have been using it for 2 days .

Thanks

Monica

Reply to Monica
Posted by: pharmacist | 2010/03/23

Hi Pam

If I were you, I'd take the Lyrica as the difference it will make should be bigger than the odd chance of you experiencing potential side-effects.

Some of the most common side effects of LYRICA are dizziness, blurry vision, weight gain, sleepiness, trouble concentrating, swelling of your hands and feet, dry mouth, and feeling
"high".

Stop taking LYRICA and call your doctor right away if you have any signs of a serious allergic reaction. Some signs are swelling of your face, mouth, lips, gums, tongue or neck or if you have any trouble breathing, or have a rash, hives or blisters.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement